Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the distribution of quadratic non-residues and the Euclidean algorithm in real quadratic fields. II


Authors: Loo-Keng Hua and Szu-Hoa Min
Journal: Trans. Amer. Math. Soc. 56 (1944), 547-569
MSC: Primary 10.0X
MathSciNet review: 0011482
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0011482-1
PII: S 0002-9947(1944)0011482-1
Article copyright: © Copyright 1944 American Mathematical Society